I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they tested me and only had a yeast infection. She prescribed me diflucan 150 mg for 4 doses every 3 days. The medicine worked and made it pretty much clear up. I just took the last pill Friday and there is a little but of itching but not as bad as it was and I don't know if it's not going to go away and what should I do. Should I call them back for some more
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat-1 - I read the instructions on monistat 1 and it said that the itching I already feel maybe
... get a little worse. how long until that stops? also, I just finished taking amoxicillin for a cold. could that be what caused my yeast infection ...
1 answer • 7 Nov 2014
I think I have a yeast infection and have been experiencing the cottage cheese looking discharge when I wipe. I used Monistat 1 tonight but I'm ...
2 answers • 11 Dec 2014
I was on antibiotics and started getting symptoms of a yeast infection, so I did the monistat 1 and I felt better but now after 2 days of using ...
1 answer • 26 Feb 2015
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
... take to start working? Is the ovule uncomfortable and will I feel it inside me? I'm very curious if it will fall out. Is it only necessary ...
1 answer • 24 Mar 2015